# SDR 2005FA0000111

- Difficulty date: November 17, 2004
- Submitted: February 23, 2005
- Operation: General aviation
- Aircraft: N862AF
- Make and model: Grob G 120A
- Aircraft serial: 85002
- Engine: Lyc AEIO540D4D5
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Part number: 1U128006
- Part serial: T38996H
- Condition: Sheared
- Location: Vacuum Sys
- Part time: 447 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING RUN-UP OF AIRCRAFT PILOT REPORTED LOST OF INSTRUMENT VACUUM SUCTION.  MAINTENANCE TECHNICIAN FOUND VACUUM PUMP HAD A BROKEN SHAFT.  UPON REPLACEMENT OF VACUUM PUMP INSTRUMENT SUCTION WAS FOUND TO BE OK.  RECOMMEND FINDING A REPLACEMENT THAT IS MORE DURABLE. (K)
